Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

How long does Suboxone withdrawal last - have 30 days and still feel like S***

Hello all,

Just curious if anyone knows how long suboxone withdrawal lasts. I have been off of it for almost 30 days and STILL have depression, fatigue (BIG time), anxiety, diarrhea, headaches, crazy legs (restless leg syndrome).... all of these symptoms are getting a bit better except for the fatigue.

Is it normal to still feel so sh***y after being off this nasty stuff for 30 days???!!!

I look forward to your wisdom... and hopefully I'm not alone in this quandry... not that I want anyone to feel bad, just kinda getting worried that I will never feel better and something is very wrong.

In advance I thank you!

Take good care, Gracie
6 Responses
Avatar universal
It all depends on how long you were on it, dosage etc.  It's a strong one so keep fighting!   You are getting better each day.

Are you exercising, sweating and eating right?   If we don't exercise and sweat it out it last much longer.   If we simply sit on the sofa and wait to get better it can really drag out.  Not to be harsh.

I sped up my recovery dramatically by exercising daily, breaking a really good sweat, eating right and then sitting in a sauna as often as possible.  I confirmed it shortened the WD's by almost 8 days!  That was huge compared to the first time I tried and did nothing to help it along.  Good luck and stay strong.  You are at 30 days so keep on truckin!
1 Comments
i would agree move a muscle change a thought hot tub and steam room when and if possible I am at withdrawal  again it ***** but I should not have put myself in it
6315728 tn?1380391816
OMG, you are like the carbon coby of me!  I am 31 days in and just posted about the same question.  WHY is it taking so long to go away!  I have the same symptoms.  depressed, NO energy to do ANYTHING, lack of WANT to do anything, nothing is enjoyable, restless legs like a beast at night, stomach ISSUES which just started, empty belly feeling, All of these have gotten better, but are still sooooo THERE!!!  I feel so abnormal still.  I'm a mess and my daughter is suffering because of it.  Makes u wonder how bad being on it really was if I was doing soooo much better.  Then again, we're talking big picture.  So, we should be soooo proud of ourselves for enduring this shyt.  Even if no one else is.  This is a battle and we are winning and stuff :)  

Please find solace that someone else knows and is currently going through the same thing as you.  You are never alone.
4522800 tn?1470329434
I agree with OP8fool..The more you push your self the better. I always say on here that Time is the Greatest Healer of this all. With time comes Patience. Subs, Methadone and Trams are the worst synthetic drugs to come off of becasue they do not like to let go. What you are experiencing is normal right now. Your Brain takes time to balance back and the Body takes time to rid these poison. The Mental wave can come and go for a Year or more.
Make sure you are drinking lots of water and get some Electrolyte powders and Protein powders too! You must replenish your body with all the vit/min that we loose during are Substance use.
Take the Magnesium & Potassium for the RLS and add the Ds, Cals at night for sleep..There are many vit/min to help with energy but the best is walking or some kind of exercise to get the Brain Chems back up. You are doing a great Job..Just look at the positive and try to except and trust the process..It does get better.
Bless
3197167 tn?1348972206
Since subs have such a long half life...it is generally stated that it takes 21 days to completely leave your system.  So at 30 days off subs, the bupe would have just totally been eliminated 9 days ago.  

Of course, how much you were on, how long you saturated your receptors with the subs has to be taken into account as well.

We have pain/opiate receptors in our gut, up and down our spine, as well as in our brains.  So having gut issues at 30 days in now that those receptors don't have subs sticking to them might explain the continued gut issues.  Imodium can help those issues and anything from hot towels out of the dryer on your legs, to heating pads, to icy hot gel, to wrapping your legs to the homeopathic supplement called Hyland's Restful Legs may help with the RLS.

Time is the gag a maggot word here......I was only on subs 28 days and jumped off at a VERY HIGH dose.  You said:  "just kinda getting worried that I will never feel better and something is very wrong "
You WILL feet better and what you are going thru sounds typical of sub w/drawals.......PROMISE your symptoms will improve as healing occurs.
6315728 tn?1380391816
great post!  

I honestly did not know that the bupe stayped for 21 days...  that is interesting.  especially because my gut issues didn't start until about 6 or 7 days ago and I'm on day 31.  

I'm scared because I was taking the subs for sooooooo lonnnnng...  years.  at least 2, so i hope I can accept the process that needs to happen with that type of usage!!!
1 Comments
I know these posts are older, but I was questioning the reason I started feeling so horrible all of a sudden, just when I was needing to be on my toes with 3 grandchildren going to Disney World! I barely made it through.  It is not as bad as it was today, about 30 days off, at a very low dose of the Buprenorphine tablet.  I can only imagine what someone would go through on a higher dose for a long period of time? I sure hope the doctors start to re-evaluate this drug as an alternative to pain medications.  
Avatar universal
I'm 35 days clean after 5 years on subs. First month was horrible but I can sleep now and r/l gone and I'm starting to feel emotions I was emotionless in the beginning. Same problem though I'm super fatigued I have a new born and a two year old and it's so hard I never feel happy and I have mood swings bad. Up and down a lot one min I feel fine and the next like ****. So I'm prob not much help I'm asking the same question when will I have energy.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.